See Alike in...

Alike App

Browser

Shirleybob

598d

Hi everyone I've had trouble sleeping since my husband passed away, I can go to bed exhausted then wide awake when I get into bed. I must have tried everything . Anyone any advice or suggestions.

Top reply
    • Aaronb03

      565d

      I take sleep 3 brand melatonin, I fall asleep then stay asleep. and to help the lonely in bed feeling, I have a weighted blanket and a large stuffed dinosaur, and sometimes a heating pad. It feels childish, but having some light pressure, warmth, and something to hold, makes me feel like things will be okay. I also like listening to ASMR or music with rain sounds to help tell my brain it's time to be still

    • Kadair

      564d

      I have tried some sleep medications, several actually. Some did the job but made my RLS worse. Now I'm on one that has a bad side effect that can make you sleep walk in a way. It's like your awake but doing all sorts of things. Scares me so much is rather not take them unless I really need too.

    • Aaronb03

      565d

      I take sleep 3 brand melatonin, I fall asleep then stay asleep. and to help the lonely in bed feeling, I have a weighted blanket and a large stuffed dinosaur, and sometimes a heating pad. It feels childish, but having some light pressure, warmth, and something to hold, makes me feel like things will be okay. I also like listening to ASMR or music with rain sounds to help tell my brain it's time to be still

    • LilyUnicorn

      565d

      Have you talked to your Dr about this. Now shirleybob I will pray for you, and your family. Another suggestion is you could talk to your Dr about the use of cbd oil or edibles at or just before you go to bed. Just something to think about. Hope that this will give you something to think about and help you feel better.

      • Kadair

        564d

        @LilyUnicorn I agree, I have used edibles and they help to get to sleep. It will relax you if your state or where ever you live that it is legal.

    • Oouchthathurts

      598d

      I’m so sorry for your loss. I wish I had some kind of answer but I just don’t. I know losing a family member you dearly love is devastating and nothing makes it any better. What I can do is be here for the support you may need and send you prayers during your most difficult moments.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion